# SDR DHL9872020D

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, TRACK NR 1 LBL 60 AT STA 660 HAS ELONGATED HOLES AND MISSING FASTENERS.  REMOVED FASTENERS AND CUT OUT DAMAGED SECTION FROM 620 TO 660 PER SRM 53-10-5, N/R 5748.
